# SDR MALA975979

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 39647
- Condition: Failed
- Location: Anti-Skid Syst
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, ANTI-SKID LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE ANTI-SKID CONTROL VALVE AND CONTROL BOX (P/N 42-683-3), (S/N 566).   ALL CHECKS GOOD.
